Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 340, NWS Norman, OK

May 23, 2016Ellis County, Harper County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 23, 2016, 8:35 PM CDT for Ellis County, Harper County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2016, 8:35 PM CDT (01:35 UTC)
Expired
May 23, 2016, 9:15 PM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Ellis County, OK, Harper County, OK

The radar

The Dodge City radar (KDDC), 139 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:37 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2915 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2915 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
2.1
Supercell composite
15.2

Open this sounding in Storm Lab

The text

As transmitted.

526 
WUUS54 KOUN 240135
SVROUN
OKC045-059-240215-
/O.NEW.KOUN.SV.W.0340.160524T0135Z-160524T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT MON MAY 23 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...
  SOUTHWESTERN HARPER COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 915 PM CDT

* AT 835 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
  FOLLETT...MOVING NORTHEAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MAY AND CATESBY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3669 9987 3655 9961 3654 9962 3628 9992
      3632 10000 3653 10001
TIME...MOT...LOC 0135Z 220DEG 15KT 3639 9998 

HAIL...1.50IN
WIND...60MPH
 
$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:31 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 23, 6:31 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Norman OK
631 PM CDT MON MAY 23 2016

.DISCUSSION...
0Z TAF discussion below.

&&

.AVIATION...
MVFR/IFR ceilings will be possible again tonight in parts of the
area. Showers/storms could affect parts of the area later this
evening into Tuesday morning. Lots of uncertainty if or where this
will happen but the best chance seems to be in parts of southwest
OK and western north TX. Additional thunderstorm development will
be possible Tuesday afternoon/evening.

&&

.PREV DISCUSSION... /issued 208 PM CDT MON MAY 23 2016/

DISCUSSION...
Taking it one day at a time... the primary forecast focus for this
discussion will be on the development of strong to severe
thunderstorms across western Oklahoma and western north Texas late
this afternoon and evening.

Currently, from 18z surface analysis, a portion of the dryline has
surged well east of the Caprock, almost following a path up the Palo
Duro Canyon region. 18Z obs from Pampa has a dew point of 51 F,
while West Texas Mesonet ob from Memphis has 70 F. Ahead of the
dryline, scattered to broken low level stratus continues to linger,
but breaks in coverage continue to reveal themselves and surface
temperatures from western Oklahoma into western north Texas have
climbed into the upper 70s to lower 80s already. Additionally,
isolated strong thunderstorms continue to crop up within the warm
moist sector across southern Oklahoma and north central Oklahoma.
Given the instability, a few of these early afternoon storms, pre
dryline, could be strong to marginally severe.

Moving forward through the mid to late afternoon, a decent short
wave lifting across northern New Mexico at present, will aid in
helping the dryline mix farther east into western north Texas and
near the Oklahoma/Texas Panhandle border. Instability has continued
to increase, with a narrow ribbon of 2500 to 3000 J/Kg MLCAPE
building just ahead and east of the dryline, along with a wider area
of 1500 to 2500 J/Kg across the remainder of western Oklahoma and
western north Texas. Mid-level wind support is not overly
impressive across the region, given no significant outside forcing
beyond the dryline. 700mb winds are only about 20 kts. This has
resulted in modest deep layer shear of 30 to 35 kts on average.
Still, paired with the available instability, this should be enough
to support rotating updrafts and large hail development, up to the
size of tennis balls with the initial convection expected to fire on
the dryline later this afternoon. Low level wind shear is weak, and
will remain so until the low level jet begins to increase after
24/00z. With southerly 850mb winds increasing and sufficient
southerly surface flow maintaining ahead of the dryline into the
evening, 0-1km shear values will increase within an window of time
after 00z across western north Texas into southwestern Oklahoma,
with values approaching 20kts. Although still not overly
impressive,resulting in 0-1 km SRH values nearing 200 S^2/H^2,
paired with any strong updrafts, a few tornadoes cannot be ruled
out.

Farther to the north this afternoon and evening, the northern push
of the dryline into northwestern Oklahoma will be another place to
watch for storm development. Surface analysis reveals a surface low
centered over southwestern Kansas, just north of the Oklahoma
Panhandle. Situated near the northern edge of the instability axis
and associated frontal boundary, there is enough support for a few
storms to develop capable of large hail development.

Overnight, conditions are shaping up to be similar to Sunday
night/Monday morning. Storms over the southern Texas Panhandle,
west/southwest Oklahoma, and western north Texas will merge through
the late evening, laying down a decent cold pool, which will aid in
propagation of storms east and southeastward across southern
Oklahoma and western north Texas. The big concern with this
evolution overnight will be flooding. After persistent heavy
rainfall last night and this morning over the same area, additional
slow storm movement and efficient rain production tonight, flooding
concerns are obviously heightened and a flood watch remains in
effect. We have no plans of expanding the current watch that was
issued by the night shift as the location and timing look spot on
(hat tip to Ryan and Bruce).

For the reminder of the week, thunderstorm chances will continue
near daily, with the best chances for strong to severe thunderstorm
tomorrow (Tuesday), Thursday, and Friday. Once again, the dryline
will redevelop across the eastern portions of the Oklahoma and Texas
Panhandles Tuesday. Expect enough atmospheric recovery to generate
severe storms, capable of large damaging hail, damaging wind gusts,
and a low possibility of tornadoes with the strongest updrafts. Once
again, storms will be slow moving and could pose a flooding threat
once again depending on residence time and their rainfall rates,
which should be decent. Wednesday appears to be a down day, with
only a slight chance of thunderstorms across the region. Thursday
will have influence from an evolving 500mb shortwave that will be
digging across the Four Corners region Wednesday night into
Thursday. Into the afternoon, the dryline will strengthen over the
eastern Panhandles and surge into western Oklahoma through the late
afternoon, under the influence from an advancing surface trough off
the Colorado high plains. Stout deep layer shear and sufficient
instability will promote supercellular development along the dryline
in western Oklahoma. Large damaging hail, damaging wind gusts, and
tornadoes are possible. Friday's setup is much less impressive at
the moment than Thursday, but thunderstorms will be possible again
as the surface front pushes into northwest Oklahoma and a weaker
dryline mixes near I-44 in southwestern Oklahoma. The shear
environment is less favorable, but a few strong to severe
thunderstorms will be possible, with hail the primary concern at
this time.

Stay safe this week and keep up to date with the latest forecasts.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  82  68  87 /  40  20  40  10
Hobart OK         68  85  69  91 /  50  40  30  10
Wichita Falls TX  69  86  71  90 /  70  40  30  10
Gage OK           66  89  63  93 /  40  30  20  10
Ponca City OK     68  82  69  88 /  40  30  40  20
Durant OK         69  82  70  84 /  50  30  40  20

&&

.OUN Watches/Warnings/Advisories...
OK...Flood Watch through Wednesday morning for OKZ021>023-027-033>039-
     044-045.

TX...Flood Watch through Wednesday morning for TXZ083>090.

&&

11/25/25
Hazardous weather outlook, May 23, 12:00 PM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON MAY 23 2016

OKZ004>048-050>052-TXZ083>090-241015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON MAY 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TODAY IN WESTERN
OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. A SLIGHT RISK COVERS THE
WESTERN HALF OF OKLAHOMA AND NORTH TEXAS OUTSIDE OF THE ENHANCED
RISK.

LOCATION...THE ENHANCED RISK AREA IS WEST OF A LINE FROM WOODWARD TO
CLINTON TO LAWTON TO WICHITA FALLS. THE SLIGHT RISK AREA IS
WEST OF A LINE FROM ENID TO GUTHRIE TO ARDMORE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 5 PM UNTIL 4 AM.

IMPACTS...HAIL TO THE SIZE OF TENNIS BALLS...DAMAGING WIND GUSTS
OVER 70 MPH...FREQUENT LIGHTNING...AND HEAVY RAINFALL WILL ALL BE
HAZARDS. A FEW TORNADOES ARE POSSIBLE MAINLY IN THE ENHANCED RISK
AREA.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE TEXAS
PANHANDLE THIS AFTERNOON NEAR A DRYLINE. DEEP LAYER SHEAR AND STRONG
INSTABILITY WILL CREATE SEVERE THUNDERSTORMS THAT WILL PRODUCE VERY LARGE HAIL
AND DAMAGING WINDS. THUNDERSTORMS SHOULD MOVE INTO WESTERN OKLAHOMA
BY EARLY EVENING WITH A CONTINUED RISK OF VERY LARGE HAIL AND STRONG
WINDS.

DURING THE EVENING...INDIVIDUAL THUNDERSTORMS WILL EVOLVE INTO A
COMPLEX OF STORMS AND MOVE ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE
READY TO PROVIDE SEVERE WEATHER SUPPORT THIS AFTERNOON AND NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH AT LEAST
FRIDAY OF THIS WEEK. THURSDAY PRESENTS THE GREATEST POTENTIAL FOR
WIDESPREAD SEVERE THUNDERSTORMS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY WITH
HIGHER CHANCES OF THUNDERSTORMS ACROSS WESTERN OKLAHOMA ON SUNDAY.
SEVERE STORMS ARE POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 23, 8:02 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT MON MAY 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             5 WNW MOORELAND         36.46N 99.28W
05/23/2016  E1.00 INCH       WOODWARD           OK   EMERGENCY MNGR

&&

NWS NORMAN OK
IRIS SYSTEM
Local storm report, May 23, 8:05 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT MON MAY 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             8 N WOODWARD            36.55N 99.39W
05/23/2016  E1.75 INCH       WOODWARD           OK   TRAINED SPOTTER

&&

MAD
Special weather statement, May 23, 8:15 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT MON MAY 23 2016

OKZ005-240145-
WOODS OK-
815 PM CDT MON MAY 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WOODS COUNTY UNTIL
845 PM CDT...

AT 812 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHEAST
OF FREEDOM...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN WOODS
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3700 9857 3678 9886 3690 9907 3700 9897
TIME...MOT...LOC 0112Z 220DEG 26KT 3689 9894

11
Special weather statement, May 23, 8:17 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
817 PM CDT MON MAY 23 2016

OKZ004-240145-
HARPER OK-
817 PM CDT MON MAY 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HARPER COUNTY UNTIL
845 PM CDT...

AT 815 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF
DARROUZETT...MOVING NORTHEAST AT 30 MPH.

IF THE STORM CAN MAINTAIN INTENSITY...SEVERE THUNDERSTORM WARNING
WILL BE ISSUED FOR WESTERN PORTIONS OF HARPER COUNTY. LARGE HAIL
WILL BE THE PRIMARY CONCERN.

LOCATIONS IMPACTED INCLUDE...
LAVERNE AND ROSSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.

&&

LAT...LON 3683 10000 3682 9974 3659 10000
TIME...MOT...LOC 0115Z 220DEG 26KT 3650 10024

11
Local storm report, May 23, 8:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
819 PM CDT MON MAY 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             4 N WOODWARD            36.49N 99.39W
05/23/2016  E1.50 INCH       WOODWARD           OK   PUBLIC

&&

MAD
Local storm report, May 23, 8:31 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT MON MAY 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TORNADO          4 N WOODWARD            36.49N 99.39W
05/23/2016                   WOODWARD           OK   TRAINED SPOTTER

            ESTIMATED LOCATION. SEVERAL REPORTS.

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:08 PM CDTSevere Thunderstorm WarningOUNHarper, Woodward37 min
May 23, 7:27 PM CDTSpecial Weather StatementOUNEllis33 min
May 23, 7:35 PM CDTSevere Thunderstorm WarningOUNWoods40 min
May 23, 7:44 PM CDTSevere Thunderstorm WarningOUNHarper, Woodward46 min
May 23, 7:49 PM CDTTornado WarningOUNWoodward26 min
May 23, 8:14 PM CDTTornado WarningOUNWoodward31 min
May 23, 8:15 PM CDTSpecial Weather StatementOUNWoods30 min
May 23, 8:17 PM CDTSpecial Weather StatementOUNHarper28 min
May 23, 8:31 PM CDTFlash Flood WarningOUNWoodward4 hr
May 23, 8:44 PM CDTTornado WarningOUNWoodward31 min
May 23, 8:55 PM CDTTornado WarningOUNEllis35 min
May 23, 8:58 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward62 min
May 23, 9:10 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward50 min
May 23, 9:21 PM CDTAreal Flood AdvisoryOUNEllis, Harper, Woodward114 min
May 23, 9:26 PM CDTSevere Thunderstorm WarningOUNEllis, Harper34 min
May 23, 9:29 PM CDTTornado WarningOUNHarper31 min
May 23, 9:56 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward28 min
May 23, 11:37 PM CDTSpecial Weather StatementOUNBeckham38 min
May 23, 11:44 PM CDTSpecial Weather StatementOUNJackson31 min
May 24, 12:07 AM CDTSpecial Weather StatementOUNGreer38 min
May 24, 12:17 AM CDTSpecial Weather StatementOUNJackson28 min
May 24, 12:19 AM CDTSpecial Weather StatementOUNHarmon26 min
May 24, 12:23 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson39 min
May 24, 12:25 AM CDTSpecial Weather StatementOUNWashita35 min
May 24, 12:36 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman54 min
May 24, 12:55 AM CDTSpecial Weather StatementOUNHarmon35 min
May 24, 1:04 AM CDTSpecial Weather StatementOUNJackson41 min
May 24, 1:07 AM CDTAreal Flood AdvisoryOUNJackson, Kiowa, Tillman3 hr
May 24, 1:20 AM CDTFlash Flood WarningOUNJackson, Tillman3 hr
May 24, 1:23 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman52 min
May 24, 1:32 AM CDTTornado WarningOUNTillman28 min
May 24, 1:41 AM CDTSevere Thunderstorm WarningOUNTillman34 min
May 24, 2:08 AM CDTSevere Thunderstorm WarningOUNTillman52 min
May 24, 2:24 AM CDTSpecial Weather StatementOUNJackson51 min
May 24, 2:47 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman58 min
May 24, 2:49 AM CDTSpecial Weather StatementOUNComanche56 min
May 24, 3:34 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson41 min
May 24, 3:37 AM CDTSpecial Weather StatementOUNCotton38 min
May 24, 4:02 AM CDTSpecial Weather StatementOUNStephens58 min
May 24, 4:13 AM CDTSevere Thunderstorm WarningOUNJefferson20 min
May 24, 4:15 AM CDTSpecial Weather StatementOUNCotton45 min
May 24, 4:32 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens25 min
May 24, 4:59 AM CDTSpecial Weather StatementOUNCarter, Garvin, Murray46 min
May 24, 5:47 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall, Murray58 min
May 24, 6:56 AM CDTSpecial Weather StatementOUNAtoka64 min
May 24, 1:08 PM CDTSpecial Weather StatementOUNGrant37 min
May 24, 1:34 PM CDTSpecial Weather StatementOUNNoble26 min
May 24, 1:48 PM CDTSevere Thunderstorm WarningOUNKay, Noble42 min
May 24, 2:23 PM CDTSevere Thunderstorm WarningOUNNoble52 min
May 24, 2:25 PM CDTAreal Flood AdvisoryOUNNoble, Payne3 hr
May 24, 2:40 PM CDTFlash Flood WarningOUNNoble3 hr
May 24, 2:43 PM CDTTornado WarningOUNNoble, Payne32 min
May 24, 3:15 PM CDTSevere Thunderstorm WarningOUNNoble, Payne45 min
May 24, 3:24 PM CDTSpecial Weather StatementOUNPayne36 min
May 24, 3:35 PM CDTTornado WarningOUNPayne25 min
May 24, 3:57 PM CDTFlash Flood WarningOUNPayne2 hr
May 24, 3:57 PM CDTSevere Thunderstorm WarningOUNNoble, Payne48 min
May 24, 4:14 PM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
May 24, 4:44 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne46 min
May 24, 6:16 PM CDTSpecial Weather StatementOUNAlfalfa29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.